MAUDE Adverse Event Report: ARTHREX, INC. BURR, STRAIGHT, 19.5MM DIAM. 2.0 MM; BURR,SURGICAL

ARTHREX, INC. BURR, STRAIGHT, 19.5MM DIAM. 2.0 MM; BURR,SURGICAL
Model Number BURR, STRAIGHT, 19.5MM DIAM. 2.0 MM
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/26/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On 4/26/2024, it was reported by a sales representative via sems-06550273 that an ar-300-b201 burr broke about 5mm from the base where it inserts into the handpiece (inside on the handpiece) of an ar-200m motor with cable during the case.They were unable to get it out of the handpiece.This event occurred inside the patient's foot during a midfoot fusion procedure, with no reported patient harm.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6 based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to prying/leveraging the attachment during use.

Brand Name
BURR, STRAIGHT, 19.5MM DIAM. 2.0 MM
Common Device Name
BURR,SURGICAL
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19393345
Report Number1220246-2024-03874
Device Sequence Number7799489
Product Code LXH
UDI-Device Identifier00888867028654
UDI-Public00888867028654
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 06/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBURR, STRAIGHT, 19.5MM DIAM. 2.0 MM
Device Catalogue NumberAR-300-B201
Device Lot Number060128
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/26/2024
Supplement Date Received by Manufacturer06/04/2025
Initial Report FDA Received Date05/24/2024
Supplement Report FDA Received Date06/25/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown